Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On Scholz's reciprocity law


Author: Kenneth S. Williams
Journal: Proc. Amer. Math. Soc. 64 (1977), 45-46
MSC: Primary 10A15; Secondary 12A45
DOI: https://doi.org/10.1090/S0002-9939-1977-0453618-1
MathSciNet review: 0453618
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An elementary proof is given of a reciprocity law proved by Scholz using class-field theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10A15, 12A45

Retrieve articles in all journals with MSC: 10A15, 12A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0453618-1
Article copyright: © Copyright 1977 American Mathematical Society